# SDR C2XA98CL017

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000052
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3079 - CREW REPORTED THE AUTOFEATHER SYSTEM WOULD NOT TEST, THE TORQUE WOULD RISE BUT NO ARM LIGHT OR NP CHANGE WAS NOTED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE TORQUE SIGNAL CONDITION UNIT IAW EMB-120-MM 77-11-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
